A NOTE ON TWO DIOPHANTINE EQUATIONS x(2) +/- 2(a) p(b) = y(4)


Zhu H., Soydan G., Qin W.

MISKOLC MATHEMATICAL NOTES, vol.14, no.3, pp.1105-1111, 2013 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.18514/mmn.2013.484
  • Journal Name: MISKOLC MATHEMATICAL NOTES
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1105-1111
  • Keywords: exponential Diophantine equation, X(2)+2(A)

Abstract

In this paper we gave some results of the two Diophantine equations x(2) +/- 2(a) p(b) = y(4), x, y is an element of N; gcd (x; y) 1; a; b is an element of Z, a >= 0; b >= 0, where p is an odd prime.